# SDR 2015F00053

- Difficulty date: March 14, 2015
- Submitted: March 19, 2015
- Operation: General aviation
- Engine: Cont TSIO520E
- Engine time: 50 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Condition: Eroded
- Location: Engine
- Part time: 50 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

PISTON PARTIALLY ERODED, FROZEN RINGS, ONE HOLE IN ONE RING GLANDS. ALUMINUM POWDER CONTAMINATION THROUGH THE ENGINE AND FILTER. ENGINE 50 SMOH
